| Catalog Number |
41312 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "(b)(6) 2024, before the nurse prepared to replace the patient's artificial nose, she found water droplets inside the unopened package.This was discarded immediately and replaced with a new intact product to complete the procedure without adverse effect to the patient.".
Event or Problem Description
It was reported that"(b)(6) 2024, before the nurse prepared to replace the patient's artificial nose, she found water droplets inside the unopened package.This was discarded immediately and replaced with a new intact product to complete the procedure without adverse effect to the patient.".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.